Ghent University Academic Bibliography

Advanced

Grassmannians of arbitrary rank

Simon Huggenberger UGent (2016) BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 23(3). p.321-343
abstract
We introduce a generalization of Grassmannians of projective spaces that allows us to consider subspaces of any (possibly infinite) rank as points of the Grassmannian. We show that the spaces that we obtain, carry in a natural way the structure of a twin building.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
Bull. Belg. Math. Soc.-Simon Steven
volume
23
issue
3
pages
321 - 343
Web of Science type
Article
Web of Science id
000385691800001
ISSN
1370-1444
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1256019
handle
http://hdl.handle.net/1854/LU-1256019
date created
2011-06-07 12:32:18
date last changed
2017-03-22 11:14:32
@article{1256019,
  abstract     = {We introduce a generalization of Grassmannians of projective spaces that allows us to consider subspaces of any (possibly infinite) rank as points of the Grassmannian. We show that the spaces that we obtain, carry in a natural way the structure of a twin building.},
  author       = {Huggenberger, Simon},
  issn         = {1370-1444},
  journal      = {BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN},
  language     = {eng},
  number       = {3},
  pages        = {321--343},
  title        = {Grassmannians of arbitrary rank},
  volume       = {23},
  year         = {2016},
}

Chicago
Huggenberger, Simon. 2016. “Grassmannians of Arbitrary Rank.” Bulletin of the Belgian Mathematical Society-simon Stevin 23 (3): 321–343.
APA
Huggenberger, S. (2016). Grassmannians of arbitrary rank. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 23(3), 321–343.
Vancouver
1.
Huggenberger S. Grassmannians of arbitrary rank. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 2016;23(3):321–43.
MLA
Huggenberger, Simon. “Grassmannians of Arbitrary Rank.” BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN 23.3 (2016): 321–343. Print.